# SDR SWAA2024012636603

- Difficulty date: December 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; L/H SIDEPLATE HAS CORROSION AT HOLES FROM BS 500F-BS 500G.<[01] REMOVE DAMAGE(0.008' MATERIAL) FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON TTG8Q00QLSX2;[02] REMOVE DAMAGE(0.008' MATERIAL) FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON TTG8Q00QLSX2;[03] C/W INSPECTION THIS SECTION TO BE REPLACED ON NR# TTG8Q00QLSX2
